An algebraic identity of F.H. Jackson and its implications for partitions

George E. Andrews, Richard P. Lewis

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

An identity of F.H. Jackson is used to derive new partition generating functions and related identities.

Original languageEnglish (US)
Pages (from-to)77-83
Number of pages7
JournalDiscrete Mathematics
Volume232
Issue number1-3
DOIs
StatePublished - Apr 6 2001

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'An algebraic identity of F.H. Jackson and its implications for partitions'. Together they form a unique fingerprint.

  • Cite this